Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lumigan

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-20-2007, 12:31 AM
Joanna Dancaster
Guest
 
Posts: n/a
Default Lumigan

Am age 85. Had serious kidney infection 1 year ago.<br>Within 24 hours of taking first Lumigan drops noticed<br>urine was dark like coffee. Tested urine with Bayer<br>Multistix 10 SG Reagent Strips for Urinalysis and it<br>showed a 'large amount of blood' in the urine. Has anyone<br>else had this side effect from Lumigan? I am wondering<br>if I should stop taking it. IOP are high 32 in both eyes.<br>A great deal of itching, irritation in eyes after first<br>dose. If Lumigan causes some strain to kidneys is<br>this permanent? I am also on Azopt 3 times a day. Have<br>been on Azopt 3 x a day for several years & have not had<br>this symptom. I do not have a kidney or bladder infection.<br>Am afraid to take the Lumigan. And afraid not to take it.<br>Cannot see because of thick cataracts. What would be the process<br>by which Lumigan dammages kidneys. Any other advice. Thank you?
Reply With Quote
  #2  
Old 11-30-2010, 08:00 AM
tina tina is offline
Junior Member
 
Join Date: Nov 2010
Posts: 4
Smile Lumigan

I used Lumigan for years and had bad experience with it, my eyes was always red,itchy,dry,infected and dark circles. I also had blood in my urine for at least a year or more. I got my bladder and kidney checked out and the outcome was I didnot have anything wrong with my kidney or bladder but the test still showed that I had blood in my urine. I have been off Lumigan for 2 months and my eyes feel very good now, the color is back my eyes are clear and open. I will get retested to see if the blood is still there. I'm sure I will not be using Lumigan anymore.

Good Luck Lumigan
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Lumigan Jackie Lumigan 1 02-07-2008 06:59 PM
Lumigan Unregistered Lumigan 0 09-13-2007 04:45 PM
lumigan Unregistered Lumigan 0 10-18-2003 06:00 AM
Lumigan Ron Greenwald Lumigan 0 10-08-2003 06:00 AM
Lumigan Fran Lumigan 0 09-12-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:49 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.